# SDR CA111020003

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 80225312
- Condition: Missing
- Location: Nr1 Prop Blade
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROP WAS INSTALLED ON THE RT SIDE OF ACFT.  WE RECEIVED NOTICE FROM MFG TECH SUPPORT THAT THIS PROP MAY HAVE A BLADE COLLAR INSTALLATION ISSUE.  UPON CLOSER INSPECTION, THE NR 1 BLADE COLLAR WAS MISSING.  WE SUSPECT IT FELL OFF DURING ENGINE OPERATION.  THE PROP WAS REMOVED AND SENT TO AN O/H FACILITY FOR CLOSER INSPECTION AND REPAIR OF THE REMAINING BLADE COLLARS.  AN INSPECTION WAS CARRIED OUT ON THE AFFECTED ENGINE.
